# SDR ASAA2019060329560

- Difficulty date: May 30, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 15,161 hours, 4,993 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 5058631
- Part serial: BA9006
- Condition: Failed
- Location: Nr 2 Engine Cdt
- Part time: 658 hours, 193 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON #2 ENGINE LONG TIME FAULT 75-20832, THE T3 SIGNAL IS OUT OF RANGE, WAS DISCOVERED DURING EEC BITE TEST. DEFERRED PER TASK CARD 78273000. GROUNDED - YES. ALTERNATE DEACTIVATION PROCEDURES USED PER CHAPTER 5, TABLE 3, ITEM 3,4,8,9. REMOVED AND REPLACED #2 ENGINE T3 SENSOR REF B737-900 AMM 73-21-07/401. 4 C/B'S OPENED, TAGGED, AND RESET. OPERATIONAL CHECK SATISFACTORY.
